# SDR 9722929753

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE MAIN LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, RETURNED TO ORIGINATION, AND LANDED WITHOUT INCIDENT.  LANDING GEAR DOOR OPEN LIGHT EXTINGUISHED ONCE MAIN LANDING GEAR WAS IN THE DOWN AND LOCKED POSITION.  MAINTENANCE REPLACED THE LEFT AND RIGHT MAIN LANDING GEAR UPLOCK SWITCHES, OPERATIONAL CHECK OK.
